# SDR SWAA2015071541931

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 18,684 hours, 11,105 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA20A2027
- Condition: Faulty
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAX FUEL IMBALANCE OF 1780 POUNDS OBSERVED.  NO SEVERE OR UNUSUAL TURBULENCE OR EXCESSIVE MANEUVERS ENCOUNTERED.  PLANE FLEW NORMAL.  R & R ENG CROSS FEED VLV ACTUATOR IAW MM.
